Tuesday, October 30, 2012
Let's talk ladies.....
I'm going to be very open with you all, so this post may not exactly be something men want to read. I promise not to talk about very embarrassing things, but there ARE things about being a woman that I'm needing to vent about.
So I've been counting my calories, watching what I eat, exercising 3 days a week plus doing a mile and a half at the track every Sunday morning.
Last month I started a new birth control pill....Ortho Tricyclen Lo.
I have gained 10 pounds since starting the pill.
And nothing I do is keeping that weight from piling on. I'm so disappointed and frustrated.
Aside from the weight gain, other side effects I'm having are mood swings, feeling tired, horrible sleep etc etc and etc......and a pretty much non existent sex drive. There I said it!
If you cringed, I apologize but I had to include that in my list of things gone wrong since I started it.
I won't even mention the bloated feeling, the increase in breast size which I really really really do NOT need.
I am dropping this pill and going back to a hormone free body. I've done very well and have felt amazing for the past 3 years off any kind of birth control that is hormone related.
When I had my appointment last month I thought "well let's try the pill again and see how that works". Clearly it's not working for me, and I'm going nuts with the way it's making me feel.
To say I'm disappointed and upset over this, is an understatement. But I think I'm making the right decision. If it's worked for me before not being on any hormone medication, why change it now?
I think I just need to vent about this and I guess reach out to anyone out there who has gained weight while on birth control. And please don't tell me that birth control does not cause anyone to gain weight because this is not the first time that birth control pills have done this to me.
It happened before I was married and it happened right after my daughter was born as well. The only one that didn't do it was the Mirena IUD. Other than that, seems that every birth control pill I've used has caused dramatic weight gain almost immediately.